Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

urscrewed

Veteran Member
  • Total Reviews

    0
  • Content Count

    181
  • Joined

  • Last visited

Community Reputation

0 Neutral

About urscrewed

  • Rank
    Member

Recent Profile Visitors

1250 profile views
  1. Id say the BP still works better if you use a lot of it. But its good for on the spot treatment.
  2. Don't you have a derm whos telling you what to do? If so follow their directions exactly; If you bought the pills online be careful as far as I know the earliest full dose is 4 months. I don't think its possible to be done after 2 months. How many mg/s are you taking?
  3. wasnt trying to be mean there buddy was just answering your question as to why noone was answering the post before
  4. Just use cetaphil daily face wash found at your local wallgreens, cvs, etc...
  5. Yes, It does work but I doubt you noticed results in the first week. I did it for two months. It was the second closest I ever was to being fully clear, second only to accutane. But its very hard to do as it upsets your stomach waaaay to much. Can anyone say gastric disfunction??? =P Other than that thats the only side-effect I can think of. But really who wants to pop 10 pills a day?
  6. Lol theres already a post like this you didnt havta start a new one, plus if you read my old post your just reiterating what I said...
  7. but how long has it been since you guys took accutane? Just curious
  8. 40mg for 7 months I had mild/medium acne when I started
  9. not me... everyone has to go on it twice, thrice... er i think thats the record? maybe 4 times now
  10. Heh your in for hell. After 2 1/2-3 months its a breeze though. Cuz most people are cleared up by then. Err its just getting off of it that sucks... I was off of it and 3 weeks later bam breakout. Probably just sweat from runnin around in 100 degree weather all day though.
  11. Yup loss of appetite, mood swings, back pains, chapped lips, sore joints, loss of night vision... It all gets progresively worse. They all go away though... Heh I can remember my first week I was off of it I was eatin like crazy.
  12. Um trust me it does happen late into the course. The best you can do is use head & shoulders shampoo or any shampoo w/ zinc in it for that matter, and you can take vitamin supplements to counter it as much as possible as far as the vitamins go you can take vit-e, vit c, l-cysteine, vit-b, and addition zinc. I know its a lot but hey i still have a full head of hair!
×